Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PocketSizeSun

This Can't Be Normal?

Greetings. I've searched around the forum and read all the faqs/what to expect, but I'm really quite confused at the moment.

I'm currently on day 10 of the regimen. I use all DK products, so no substitutes for me.

Now, my problem is that my face turns very red and I have a horrible burning sensation when using ANY of the products. Not just BP. It's the cleanser, BP, and moisturizer. I don't think it could be an allergic reaction, because I have zero swelling and my face doesn't hurt at all to touch. It's just an incredible burning sensation that goes on for hours and does not go away.

Truth be told, the regimen appears to be working as my current acne keeps shrinking by the day, but is it normal for it to burn this badly? My acne looks better, but my face looks horrible because it's so red.

I follow the regimen religiously every 12 hours, and only use 1/2 pump of BP once a day trying to get my face used to it, but it doesn't seem to help. I'm using the absolute bare minimum amount of BP that I can. Yet, here we are 10 days later and it's still the awful burning sensation I had the first time I used the products.

Has this happened to anyone else? =/

Share this post


Link to post
Share on other sites

Have you recently been exposed to the sun? BP makes your skin a little more vulnerable to sunburn, so that could possibly be a cause. Also, did it hurt right when you started the Regimen, or is this something that had just started happening? It's perfectly normal for the BP and moisturizer to burn, but the cleanser really confuses me.

Share this post


Link to post
Share on other sites

I've actually been sort of a hermit for that very reason. So I would say no, I haven't been exposed to the sun. The most I've seen of the sun at one time was a few brief minutes tops.

It started hurting the first day of the regimen. Now, when I woke up today and checked my skin in the mirror, it wasn't as red, but right after I use the products my face burns badly and really doesn't go away unless I sleep it off.

I'm going to try and stick it out hoping it will eventually subside, but we'll just have to see. Like I stated, besides the pain, the acne does look better. I'm just afraid I'm doing something horrible to my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×